Barry Gardner
Barry Gardner
Honorary Associate, University of Tasmania
Verified email at utas.edu.au
TitleCited byYear
Radical theory
BJ Gardner
Pitman Research Notes in Math. 198, 1989
521989
Radicals of abelian groups and associative rings
BJ Gardner
Acta Mathematica Academiae Scientiarum Hungarica 24 (3-4), 259-268, 1973
471973
Some aspects of T-nilpotence
B Gardner
Pacific Journal of Mathematics 53 (1), 117-130, 1974
421974
The Kuratowski closure-complement theorem
BJ Gardner, MG Jackson
New Zealand Journal of Mathematics 38 (1), 9-44, 2008
302008
Some degeneracy and pathology in non-associative radical theory II
BJ Gardner
Bulletin of the Australian Mathematical Society 23 (3), 423-428, 1981
261981
Semi-simple radical classes of algebras and attainability of identities
B Gardner
Pacific Journal of Mathematics 61 (2), 401-416, 1975
251975
Characterizing and constructing special radicals
BJ Gardner, R Wiegandt
Acta Mathematica Hungarica 40 (1-2), 73-83, 1982
201982
Semi-simple classes in a variety satisfying an Andrunakievich Lemma
T Anderson, BJ Gardner
Bulletin of the Australian Mathematical Society 18 (2), 187-200, 1978
201978
A note on radicals and polynomial rings
BJ Gardner
Mathematica Scandinavica 31 (1), 83-88, 1973
181973
Two notes on radicals of abelian groups
BJ Gardner
Commentationes Mathematicae Universitatis Carolinae 13 (3), 419-430, 1972
171972
Torsion classes and pure subgroups
B Gardner
Pacific Journal of Mathematics 33 (1), 109-116, 1970
151970
Prime essential rings
BJ Gardner, PN Stewart
Proceedings of the Edinburgh Mathematical Society 34 (2), 241-250, 1991
141991
Radicals of supplementary semilattice sums of associative rings
B Gardner
Pacific Journal of Mathematics 58 (2), 387-392, 1975
141975
Epimorphisms of regular rings
BJ Gardner
Commentationes Mathematicae Universitatis Carolinae 16 (1), 151-160, 1975
141975
Rings whose modules form few torsion classes
BJ Gardner
Bulletin of the Australian Mathematical Society 4 (3), 355-359, 1971
141971
Directoids and directed groups
BJ Gardner, MM Parmenter
Algebra Universalis 33 (2), 254-273, 1995
121995
Simple rings whose lower radicals are atoms
BJ Gardner
Acta Mathematica Hungarica 43 (1-2), 131-135, 1984
121984
Rings on completely decomposable torsion-free Abelian groups
BJ Gardner
Commentationes Mathematicae Universitatis Carolinae 15 (3), 381-392, 1974
121974
Radicals and varieties
BJ Gardner
Colloq. Math. Soc. JŠnos Bolyai 38, 93-133, 1985
111985
Radical decompositions of idempotent algebras
BJ Gardner
Journal of the Australian Mathematical Society 36 (2), 213-236, 1984
111984
The system can't perform the operation now. Try again later.
Articles 1–20